Some properties of $n$-dimensional generalized cubes
Acta Universitatis Carolinae. Mathematica et Physica, Tome 36 (1995) no. 2, pp. 53-62
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1995_36_2_a6,
author = {Kulpa, W.},
title = {Some properties of $n$-dimensional generalized cubes},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {53--62},
year = {1995},
volume = {36},
number = {2},
mrnumber = {1393000},
zbl = {0871.54042},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1995_36_2_a6/}
}
Kulpa, W. Some properties of $n$-dimensional generalized cubes. Acta Universitatis Carolinae. Mathematica et Physica, Tome 36 (1995) no. 2, pp. 53-62. http://geodesic.mathdoc.fr/item/AUCMP_1995_36_2_a6/